# SDR SWAA2020012874801

- Difficulty date: January 23, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 45,303 hours, 21,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY SLIDE LIGHT AFT OF FLAPS IS INOPERATIVE.    REPLACED LEFT EMERGENCY SIDE LIGHT LAMP AND PERFORMED GOOD LIGHT TEST ON NEW LAMP PER B737 AMM 33-51-04-960-801.
